20 Oct 2009
No not normally. You should see your doctor.
See http://www.drugs.com/sfx/streptomycin-side-effects.html for a comprehensive list of side-effects for streptomycin.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
My menstrual cycle ended 11/10/09. I had intercourse on 11/11/09 without any backup birth control. What are the chances I may be pregnant?
1 answer • 26 Nov 2009
Before taking synthroid, I had a normal menstrual cycle. Two weeks after starting the drug and two weeks after having my cycle, I am on my period ...
1 answer • 17 Mar 2010
Menstrual Disorders - I have pcod which was diagnosed 1 yr ago n I am facing irregular periods since
... the onset of my menstrual cycle(since 9 yrs)... i was on medication for onset of periods n regularising them for a month for two times in the ...
1 answer • 26 Aug 2010
Levothyroxine - Has anyone found this med to affect their menstrual cycle. I have been bleeding for?
... nearly two weeks and this is after my cycle in July. I am 55yrs of age
0 answers • 14 Jul 2011